Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/111241
Title: Interpolating Orthogonal Bases of an MRA and Wavelets
Other Titles: Интерполяционно-ортогональные базисы КМА и всплесков
Authors: Pleshcheva, E. A.
Issue Date: 2020
Publisher: Krasovskii Institute of Mathematics and Mechanics
Krasovskii Institute of Mathematics and Mechanics UB RAS
Citation: Pleshcheva E. A. Interpolating Orthogonal Bases of an MRA and Wavelets [Интерполяционно-ортогональные базисы КМА и всплесков] / E. A. Pleshcheva // Trudy Instituta Matematiki i Mekhaniki UrO RAN. — 2020. — Vol. 26. — Iss. 4. — P. 224-233.
Abstract: The main goal of this paper is to construct orthonormal bases of a multiresolution analysis (MRA) that are interpolating on the grid k/2j. We consider an orthonormal MRA and the corresponding wavelets. Based on this MRA and using orthogonal masks of the scaling functions, we construct new masks of scaling functions that satisfy the interpolation condition. In I. Daubechies’s book it is proved that bases of an MRA that are interpolating and orthogonal simultaneously cannot have a compact support. In 2008, Yu.N. Subbotin and N.I. Chernykh suggested a method for modifying the Meyer scaling function in such a way that the basis formed by it is simultaneously orthogonal and interpolating. In the present paper we propose a method for modifying a wider class of scaling functions in such a way that the new scaling functions remain orthogonal and at the same time become interpolating. We start the construction with a mask of a scaling function and find necessary and sufficient conditions for the shifts of the scaling function obtained with the use of the modified mask to form an interpolating orthogonal system. © 2020 Krasovskii Institute of Mathematics and Mechanics. All rights reserved.
Keywords: BASIS
INTERPOLATING WAVELET
MASK OF SCALING FUNCTION
MULTIRESOLUTION ANALYSIS
ORTHOGONAL WAVELET
SCALING FUNCTION
URI: http://hdl.handle.net/10995/111241
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 85103663260
PURE ID: 20231358
ISSN: 0134-4889
metadata.dc.description.sponsorship: This study is a part of the research carried out at the Ural Mathematical Center.
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-85103663260.pdf200,67 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.